Nagoya Mathematical Journal

Stable vector bundles on algebraic surfaces

Fumio Takemoto

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 47 (1972), 29-48.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118798682

Mathematical Reviews number (MathSciNet)
MR0337966

Zentralblatt MATH identifier
0245.14007

Subjects
Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]

Citation

Takemoto, Fumio. Stable vector bundles on algebraic surfaces. Nagoya Math. J. 47 (1972), 29--48. https://projecteuclid.org/euclid.nmj/1118798682


Export citation

References

  • [1] Atiyah, M. F., Vector bundles over an elliptic curve, Proc. London Math. Soc, (3), 7 (1957), p.414-452.
  • [2] Hartshorne, R., Ample vector bundles, Publ. Math. IHES, 29 (1966), p. 63-94.
  • [3] Kleiman, S., Les theoremes de finitude pour le foncteur de Picard, SGA 6, expose 13.
  • [4] Mumford, D., Protective invariants of protective structures and applications, Proc. Inter. Congress Math. Stockholm 1962, p. 526-530.
  • [5] Mumford, D., Geometric invariant theory, Springer Verlag, 1965.
  • [6] Mumford, D., Lectures on curves on an algebraic surface, Ann. of Math. Studies Number 59, Princeton, 1966.
  • [7] Mumford, D., Abelian varieties, Oxford Univ. Press, 1970.
  • [8] Mumford, D. and G. Kempf, Varieties defined by quadratic equations, Centro Inter. Math. Estivo, Varenna, 1969, p. 31-100.
  • [9] Oda, T., Vector bundles on abelian surfaces, Invent. Math., vol. 13 (1971), p. 247- 260.
  • [10] Schwarzenberger, R. L. E., Vector bundles on algebraic surfaces, Proc. London Math. Soc, (3), 1961, p.601-622.
  • [11] Schwarzenberger, R. L. E., Vector bundles on the projective plane, Proc. London Math. Soc. (3) 1961, p. 623-640. Department of Mathematics Nagoya Institute for Technology

See also

  • See also: Fumio Takemoto. Stable vector bundles on algebraic surfaces. II. Nagoya Mathematical Journal vol. 52, (1973), pp. 173-195.